# SDR TRAX200601013

- Difficulty date: November 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 6,469 hours, 4,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE EMERGENCY LIGHTS ARMED IN FLIGHT, THE LIGHTS CYCLE ON AND OFF.
